# SDR AU000741

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4075D
- Condition: Cracked
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN WHEEL INBOARD HALF CRACKED IN BEAD RADIUS WITH PARTIAL SEPARATION OF FLANGE. CRACK LENGTH 127 MM (5 INCHES).  (X)
